# SDR ASAA0690982

- Difficulty date: September 22, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 15,689 hours, 5,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654643128
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN FITTING AT BS 500L IS CORRODED.  REPAIRED IAW SRM 53-00-53.
